# SDR CA980928025

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Cfmint CFM565C4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 ENGINE FLAMED OUT ON TAKEOFF ROLL AT 70 KNOTS.  THE TAKEOFF WAS REJECTED.  EGT EXCEEDED 1,000 DEGREES CELSIUS.  NR 2 ENGINE WAS REPLACED.  FURTHER REPORT TO FOLLOW.
